RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2020, Volume 6, Issue 1, Pages 54–70 (Mi umj111)  

Asymptotic almost automorphy of functions and distributions

Chikh Bouzara, Fatima Zahra Tchouarb

a Laboratory of Mathematical Analysis and Applications, University of Oran 1
b University Center of Ain Temouchent

Abstract: This work aims to introduce and to study asymptotic almost automorphy in the context of Sobolev-Schwartz distributions. Applications to linear ordinary differential equation and neutral difference differential equations are also given.

Keywords: Asymptotically almost automorphic functions, Asymptotically almost automorphic distributions, Neutral difference differential equations.

DOI: https://doi.org/10.15826/umj.2020.1.005

Full text: PDF file (200 kB)
Full text: https:/.../211
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Chikh Bouzar, Fatima Zahra Tchouar, “Asymptotic almost automorphy of functions and distributions”, Ural Math. J., 6:1 (2020), 54–70

Citation in format AMSBIB
\Bibitem{BouTch20}
\by Chikh Bouzar, Fatima Zahra Tchouar
\paper Asymptotic almost automorphy of functions and distributions
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 54--70
\mathnet{http://mi.mathnet.ru/umj111}
\crossref{https://doi.org/10.15826/umj.2020.1.005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR4128760}
\elib{https://elibrary.ru/item.asp?id=43793624}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088943144}


Linking options:
  • http://mi.mathnet.ru/eng/umj111
  • http://mi.mathnet.ru/eng/umj/v6/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:13
    Full text:2
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020